Preference aggregation under binary uncertainty

Sprumont, Yves 2018, Preference aggregation under binary uncertainty, Journal of Mathematical Economics, vol. 78, pp. 64-67, doi: 10.1016/j.jmateco.2018.07.006.

Attached Files
Name Description MIMEType Size Downloads

Title Preference aggregation under binary uncertainty
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Journal of Mathematical Economics
Volume number 78
Start page 64
End page 67
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2018-10
ISSN 0304-4068
1873-1538
Keyword(s) Preference aggregation
Uncertainty
Subjective expected utility
Language eng
DOI 10.1016/j.jmateco.2018.07.006
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143821

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:20:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.